# SDR GTIA050154

- Difficulty date: May 13, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 2210 · Autopilot System
- Part: Push-Pull Rod
- Condition: Disconnected
- Location: Nr 1 Thottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER INITIAL LEVEL OFF, THE NR 1 ENGINE AT NEAR CLIMB POWER STOPPED RESPONDING TO AUTO-THROTTLE POWER REDUCTION, THROTTLES BECAME SPLIT AND A/T DISCONNECTED.  FULL THROTTLE GAVE NO INCREASE IN POWER AND FULL IDLE WOULD DROP NO LOWER THAN 1.64 EPR, ENGINE WAS SHUT-DOWN ON APPROACH WITH EPR AT 1.53 AND ABOUT 9000 FEET.  FOUND NR 1 ENGINE THROTTLE PUSH-PULL CONTROL ROD DISCONNECTED AT AFT CONTROL SECTOR, RE-CONNECTED AS REQUIRED AND RIGGED THROTTLE SYSTEM NR 1.  BOTH ENGINE PART POWR STOPS WERE INSTALLED AND THEN STOWED, RUN-UP AND TRIM AS REQUIRED.  GROUND CHECKS GOOD.  (M)
